I am 42 years of age and suffer from bipolar disorder, I was diagnosed more than 20 years ago.-
I have been on seroquel (quetiapine) for many years and have never come across such a question, my answer is no.Seroquel is a very potent second generation atypical antipsychotic, and my personal opinion is that the organism would not tolerate, as too much of the medication would be released at onced.-
There are instant release tablets and Seroquel XR, extended release, which I suggest you should discuss the possibility of using it with your Dr. as it slowly releases the medication into the bloodstream, which I have also used.-
All the best and take care.-
It's not prescribed for intravenous administration so the answer would be no it should not. But, we know that sometimes people try using lotsa drugs intravenously for perceived extra or quick hits. The potential for interaction with other drugs as well as affect on heart would probably make Seroquel not worth the risk. I'm not sure if you have been prescribed Seroquel intravenously by a doctor who ?isn't sure of what they are doing OR if you are wanting a hit and thinking IV seroquel might do it for you. Whichever way, whatabout chatting re your idea with a friendly GP or nurse as they may be able to help you sort what is best. my first reaction tho: no. my second section: connect with someone to discuss your needs further. cheers and take care of yourself.
Seroquel only comes in pill form as far as I know. You should NEVER inject a liquified pill. There are inert ingredients that do not dissolve and will wreak havoc on your circulatory system. It could even cause you to have a stroke or heart failure. NEVER EVER inject medication intended to be taken by mouth!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 4 answers
Posted 24 Dec 2010 • 5 answers
Posted 14 Jan 2011 • 4 answers
Posted 3 Oct 2011 • 11 answers
Posted 24 May 2012 • 5 answers